# SDR SWAA2020110323298

- Difficulty date: October 14, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 663 VAPOR BARRIER HAS A VERTICAL CRACK 1' FROM OUTBOARD EDGE, 8' FROM TOP EDGE.  RT BS 663 VAPOR BARRIER VERTICAL CRACK 1' FROM OUTBOARD EDGE, 8' FROM TOP EDGE WAS REPAIRED, IAW SRM 51-70-04-2R-10 56144U 10/14/2020.
